Massachusetts, 2008

Heavy Snow in Massachusetts, March 1, 2008

March 1, 2008 · NWS ALY · 2 events in 2 counties and zones

A fast moving low pressure system tracked east from the western Great Lakes on Friday, February 29th, and reached northern New York State by Saturday morning on March 1st. Meanwhile, a second area of low pressure developed further south near New York City Saturday morning.

Where it happened

Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ALY wrote it up.

A fast moving low pressure system tracked east from the western Great Lakes on Friday, February 29th, and reached northern New York State by Saturday morning on March 1st. Meanwhile, a second area of low pressure developed further south near New York City Saturday morning.

This system produced a swath of moderate to locally heavy snow across portions of east central New York and adjacent western New England from late Friday night into Saturday morning. The snow tapered off by Saturday afternoon.

Snowfall amounts generally ranged from 4 to 8 inches across Berkshire county, although higher amounts of up to one foot occurred across the higher elevations.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before the first event at Feb 29, 6:42 PM EST, 5 hours 18 minutes earlier.

Area forecast discussion, Feb 29, 6:42 PM EST, 5 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
642 PM EST FRI FEB 29 2008

.SYNOPSIS...
A POTENT LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE EAST ACROSS THE
GREAT LAKES THIS EVENING...THROUGH OUR REGION LATE TONIGHT AND
SATURDAY MORNING...AND INTO THE GULF OF MAINE SATURDAY NIGHT. THIS
SYSTEM WILL DRAW MOISTURE FROM THE ATLANTIC OCEAN AND BRING A
MODERATE TO HEAVY SNOWFALL TO OUR AREA STARTING TONIGHT AND LASTING
INTO SATURDAY. HIGH PRESSURE WILL BUILD IN BEHIND THIS SYSTEM FOR
THE LAST HALF OF THE WEEKEND...BEFORE ANOTHER SIGNIFICANT STORM
AFFECTS THE REGION FOR THE EARLY TO MIDDLE PART OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
CLOUDS RAPIDLY INCREASING AND THICKENING FROM WEST TO EAST ACROSS
THE AREA...AS WARM ADVECTION AHEAD OF THE STRONG LOW DIVING
SOUTHEAST THROUGH THE GREAT LAKES MOVES CLOSER. THE SURFACE LOW
CENTER IS CURRENTLY LOCATED OVER THE UPPER GREAT LAKES...WITH THE
STRONGEST PRESSURE FALLS OCCURRING OVER LAKE HURON...EXTREME
SOUTHERN ONTARIO AND WESTERN NY. THE EXPECTED TRACK BASED ON THE
PRESSURE FALLS IN LINE TO MODEL FORECASTS. A WIDE SWATH OF SNOW
ADVANCING EASTWARD ACROSS WESTERN NY/CENTRAL PA AT THIS HOUR...WITH
SNOW REACHING THE GROUND AS FAR EAST AS THE FINGER LAKES. THE SNOW
WILL CONTINUE TO PROGRESS EASTWARD...REACHING THE WESTERN
ADIRONDACK/MOHAWK VALLEY/CATSKILL CORRIDOR BETWEEN 6PM AND 8PM...THE
HUDSON VALLEY BETWEEN 8PM AND 10PM...AND WESTERN NEW ENGLAND AROUND
10 PM.

THE SNOW WILL COME DOWN HEAVY AT TIMES...AS THIS SYSTEM IS VERY
DYNAMIC WITH A ROBUST AND COMPACT UPPER LEVEL LOW DROPPING THROUGH
THE GREAT LAKES AND BECOMING NEGATIVELY TILTED. LOOKING AT THE
BUFKIT TIME-HEIGHT PROFILES...THE DENDRITIC ZONE LINES UP FAIRLY
WELL WITH THE MAX OMEGA FIELDS...WHICH WILL AID IN PRODUCING
EFFICIENT SNOW. SNOW-LIQUID RATIOS OF AROUND 14 OR 15 TO 1 EXPECTED
FOR MOST OF THE EVENT. NO CHANGES TO HEADLINES ISSUED EARLIER THIS
AFTERNOON...ALTHOUGH SOME AREAS ON THE HIGH END OF THE ADVISORY
CRITERIA WILL NEED TO BE MONITORED FOR POSSIBLE 7+ INCHES OF SNOW
INCLUDING SOUTHERN HERKIMER/HAMILTON COUNTIES AS WELL AS THE MID
HUDSON VALLEY. AS THIS JUNCTURE...QPF/SNOW RATIO FORECASTS PUT THESE
AREAS UNDER WARNING ACCUMULATIONS WHEN EXPECTED SNOWFALL IS AVERAGES
ACROSS THE ZONES. QPF WILL BE ENHANCED IN FAVORED SOUTH FACING
UPSLOPE AREAS...AS A 50-60 KT SOUTHERLY H85 JET WILL BE MOVING
OVERHEAD.

TEMPS WILL ONLY DROP A FEW DEGREES FROM DAY TIME HIGHS THIS
EVENING...THEN ACTUALLY RISE AFTER MIDNIGHT. ALSO...SOUTHEAST WINDS
AT THE SURFACE WILL BE INCREASING ACROSS HIGHER ELEVATION LOCATIONS
AND FAVORED LOCATIONS WHERE FUNNELING OCCURS. WITH WARM ADVECTION
REGIME...THE STRONGEST WINDS ALOFT WILL FORTUNATELY NOT BE ABLE TO
MIX DOWN TO THE SURFACE...SO ONLY BREEZY CONDITIONS EXPECTED.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
STEADY SNOW WILL CONTINUE SATURDAY MORNING...AS THE SURFACE LOW
CENTER MOVES RIGHT OVERHEAD AND INTO CENTRAL NEW ENGLAND. THE UPPER
LEVEL LOW WILL BE CLOSE BEHIND...WITH CYCLONIC VORTICITY ADVECTION
KEEPING THE SNOWFALL GOING AFTER THE ISENTROPIC LIFT CEASES.
SNOWFALL RATES SHOULD BE DIMINISHING SHORTLY AFTER SUNRISE THOUGH.
MOST OF THE HEAVY ACCUMULATING SNOW WILL OCCUR BY MID MORNING.
WRAP-AROUND MOISTURE WILL LINGER SNOW SHOWERS THROUGH THE REST OF
THE AFTERNOON...ESPECIALLY ACROSS FAVORED NORTHWEST FLOW HIGHER
ELEVATION UPSLOPE AREAS. ONLY LIGHT ADDITIONAL SNOWFALL EXPECTED
DURING THE AFTERNOON AND EVENING HOURS. LAKE EFFECT SHOULD NOT BE AN
ISSUE FOR OUR AREA WITH NNW FLOW REGIME. NORTHWEST WINDS WILL
INCREASE AND BECOME QUITE GUSTY SAT AFTERNOON AND EVENING...BEHIND
THE DEPARTING LOW AS IT DEEPENS. BREEZY CONDITIONS WILL PERSIST INTO
SUNDAY MORNING.

A FAIRLY HIGH AMPLITUDE RIDGE WILL BUILD IN SAT NIGHT INTO
SUNDAY...WITH PLENTY OF SUNSHINE IN STORE DURING THE DAY SUNDAY.
TEMPS WILL STILL BE A FEW DEGREES BELOW AVERAGE BUT WILL BE WARMER
THAN RECENT DAYS. QUIET CONDITIONS WILL PERSIST INTO SUNDAY NIGHT AS
THE UPPER LEVEL RIDGE AXIS MOVES OVERHEAD. A WARM FRONT WILL BE
APPROACHING FROM THE WEST TOWARDS MON MORNING...BUT WE SHOULD STAY
DRY THROUGH SUNDAY NIGHT.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
NORTHERN STREAM SYSTEM/WARM FRONT WILL CLIP REGION MONDAY MORNING
WITH A CHANCE FOR LIGHT MIXED PRECIPITATION ACROSS PORTION OF
FORECAST AREA...NORTHWESTERN PORTION. THE SOUTHERN STREAM SYSTEM
WILL IMPACT REGION THROUGH MID WEEK. THE OPERATIONAL GFS AND ECMWF
REMAIN IN FAIRLY GOOD AGREEMENT WITH SURFACE LOW TRACKING JUST WEST
OF THE APPALACHIANS AND ACROSS CENTRAL NEW YORK. THE ECMWF IS A TAD
FARTHER SOUTH AND EAST...WITH A SLIGHTLY COLDER SOLUTION.
HOWEVER...GEFS ENSEMBLES SHOW LARGE SPREAD RANGING FROM COASTAL LOWS
TO LOWS PASSING OVER THE GREAT LAKES AND EVERYTHING IN BETWEEN. WHEN
THE NORTHERN STREAM STORM PASSES ITS ASSOCIATED COLD FRONT WILL MOVE
ACROSS THE FORECAST AREA...WHERE THIS BOUNDARY SETTLES WILL BE KEY
TO THE FORECAST AS THE SOUTHERN STREAM LOW HEADS NORTHEAST INTO THE
REGION TUESDAY NIGHT INTO WEDNESDAY. INDICATIONS ARE THE BOUNTY WILL
SETTLE OVER THE MID/LOWER HUDSON VALLEY. FROZEN AND FREEZING
PRECIPITATION ON THE NORTHSIDE WITH LIQUID ON THE SOUTH SIDE. HEAVY
QPF IS POSSIBLE WITH THIS SYSTEM. THE GEFS INDICATE A 70+ PERCENT
PROBABILITY OF 0.50 INCH QPF IN 24 HOURS...60-80 PERCENT CHANCE OF
1.00 IN 24 HOURS AND 30-50 PERCENT CHANCE OF 2.00 IN 24 HOURS ACROSS
THE SOUTHERN PORTION OF THE FORECAST MAINLY ALONG AND SOUTH OF THE
BOUNDARY. WILL CONTINUE MENTION IN HAZARDOUS WEATHER OUTLOOK FOR
FLOODING CONCERN PLUS ADD FREEZING PRECIPITATION THREAT.

&&

.AVIATION /00Z FRIDAY THROUGH WEDNESDAY/...
EASTERN EXTENT OF THE SNOW SHIELD IS ALREADY ACROSS THE CENTRAL
MOHAWK VALLEY...HELDERBERGS...AND EASTERN CATSKILLS. SNOW WILL
QUICKLY SPREAD ACROSS ALL TAF SITES OVER THE NEXT HOUR OR TWO.
VISIBILITIES AND CIGS WILL DROP QUICKLY UPON THE ONSET OF THE
SNOW...AND WILL LIKELY DROP RIGHT DOWN TO IFR CONDITIONS WITHIN THE
FIRST 15-30 MINUTES OF THE ONSET OF THE SNOW. MODERATE TO HEAVY SNOW
WILL CONTINUE THROUGH MUCH OF THE NIGHT...WITH VSBYS DOWN TO 1/4 OF
A MILE AT TIMES. SNOW WILL BEGIN TO LIGHTEN UP TOWARDS
DAYBREAK...ALTHOUGH FLYING CONDITIONS WILL REMAIN IFR THROUGH 12Z.
AFTERWARD...CONDITIONS WILL IMPROVE FROM SOUTH TO NORTH DURING THE
MORNING...WITH KPOU THE FIRST TO SEE SNOWFALL WINDING DOWN BY LATE
MORNING AND VFR CONDITIONS RETURNING BY MIDDAY. KALB SHOULD ALSO SEE
VFR CONDITIONS RETURN BY EARLY AFTERNOON AS WELL. MVFR CIGS MAY
LINGER AT KGFL THROUGH AT LEAST THE FIRST PORTION OF SATURDAY
AFTERNOON.

WINDS WILL BE FAIRLY LIGHT IN INTENSITY /LESS THAN 10 KTS/ DURING
MUCH OF THE NIGHT. AFTER DAYBREAK...WINDS WILL BEGIN TO PICK UP IN
INTENSITY AND SWITCH AROUND TO A WESTERLY DIRECTION BY LATE MORNING
AS THE COLD FRONT PASSES THROUGH THE REGION. WINDS WILL BE GUSTY
DURING THE AFTN HOURS...ESP AT KALB...WHERE WINDS WILL BE HELPED BY
FUNNELING DOWN THE MOHAWK VALLEY.

.OUTLOOK
SUN...VFR...NO SIG WX.
MON...VFR/MVFR...CHC WINTRY MIX OR RAIN AT NIGHT.
TUE...MVFR/IFR...CHC RAIN OR SNOW.
WED...MVFR/IFR...CHC RAIN OR SNOW..TAPERING TO SHWRS BY PM.

&&

.HYDROLOGY...
NO HYDRO PROBLEMS ARE ANTICIPATED THROUGH THE WEEKEND. TEMPERATURES
WILL RISE ABOVE NORMAL BY EARLY NEXT WEEK. MONDAY HIGHS WARMING IN
THE 40S AFTER A START IN THE 20S AND TEENS. LOWS ARE EXPECTED TO
DROP INTO IN THE LOWER 30S WITH 20S ACROSS ADIRONDACKS AND SOUTHERN
GREENS...THIS SLOW/STOP MELT. ALSO DEW POINTS SHOULD NOT BE WARM
ENOUGH MONDAY FOR MUCH IF ANY RUNOFF BUT THE SNOW PACK WILL RIPEN.

LOOKING AT A SIGNIFICANT STORM SYSTEM IMPACTING REGION TUESDAY AND
WEDNESDAY. A COLD FRONTAL BOUNDARY WILL MOVE SOUTHEAST ACROSS AREA
TUESDAY...WHERE THE BOUNDARY SETTLES WILL BE KEY TO THE FORECAST AS
A LOW HEADS NORTHEAST ALONG THE BOUNDARY. FROZEN AND FREEZING
PRECIPITATION ON THE NORTHSIDE WITH LIQUID ON THE SOUTH SIDE. HEAVY
QPF IS POSSIBLE WITH THIS SYSTEM. THE GEFS INDICATE A 70+ PERCENT
PROBABILITY OF 0.50 INCH QPF IN 24 HOURS...60-80 PERCENT CHANCE OF
1.00 IN 24 HOURS AND 30-50 PERCENT CHANCE OF 2.00 IN 24 HOURS ACROSS
THE SOUTHERN PORTION OF THE FORECAST MAINLY ALONG AND SOUTH OF THE
BOUNDARY. ADD SNOWMELT TO POSSIBLY HEAVY RAINFALL ACROSS SOUTHERN
PORTION OF THE FORECAST AREA...SO THERE FLOODING ISSUES INCLUDING
SOME ICE BREAK UP AND ICE JAMS.

&&

.CLIMATE...

RECORD EVENT REPORT ISSUED EARLIER TODAY - THIS MORNING THE
TEMPERATURE BOTTOMED OUT AT -2 DEGREES AT 653 AM AT THE ALBANY
INTERNATIONAL AIRPORT. THIS BREAKS THE OLD RECORD FOR THIS
DATE...FEBRUARY 29TH...OF ZERO DEGREES SET BACK IN 1980.
DAILY RECORDS FOR ALBANY FOR FEB 29TH THAT WE WILL CHALLENGE...

THE DAILY SNOWFALL RECORD 0.6 INCHES SET BACK IN 1984 WILL BE THIS
EVENING WITH SNOW MOVING INTO THE AREA.

FEBRUARY 2008 PRECIPITATION THROUGH THE 27TH IS 4.98 INCHES WHICH IS
WELL ABOVE NORMAL. NORMAL FOR FEBRUARY IS 2.27 INCHES. HOW DOES THIS
COMPARE TO THE WETTEST FEBRUARIES ON RECORD FOR ALBANY NY...THIS
MONTH CURRENTLY HOLDS THIRD PLACE WITH SNOW IN THE FORECAST FOR THIS
EVENING.

5.19 1870
5.02 1981
4.98 2008
4.63 1893
4.39 1836
4.38 1851
4.24 1926
4.17 1831
4.14 1950
4.14 1891

FEBRUARY 2008 SNOWFALL IS UP TO 15.0 INCHES WHICH IS ABOVE NORMAL.
NORMAL FOR FEBRUARY IS 12.8 INCHES. HOW DOES THIS COMPARE TO THE
SNOWIEST FEBRUARIES ON RECORD FOR ALBANY NY...THIS MONTH FALLS WELL
SHORT.
40.7 1893
34.5 1962
32.3 1926
31.7 1950
28.6 1993
27.5 1899
26.1 1914
26.0 1988
26.0 1958
25.1 1910

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...HEAVY SNOW WARNING UNTIL 4 PM EST SATURDAY FOR CTZ001-013.
NY...HEAVY SNOW WARNING UNTIL 4 PM EST SATURDAY FOR NYZ039>041-
     047>054-058>061-063-066-082>084.
     SNOW ADVISORY UNTIL 4 PM EST SATURDAY FOR NYZ032-033-038-042-
     043-064-065.
MA...HEAVY SNOW WARNING UNTIL 4 PM EST SATURDAY FOR MAZ001-025.
VT...HEAVY SNOW WARNING UNTIL 4 PM EST SATURDAY FOR VTZ013>015.

&&

SYNOPSIS...JPV
NEAR TERM...JPV
SHORT TERM...JPV
LONG TERM...IAA
AVIATION...FRUGIS
HYDROLOGY...IAA
CLIMATE...IAA
Hazardous weather outlook, Feb 29, 4:45 PM EST, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
445 PM EST FRI FEB 29 2008

NYZ032-033-038-042-043-064-065-011200-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-NORTHERN WARREN-
NORTHERN WASHINGTON-EASTERN ULSTER-WESTERN DUTCHESS-
445 PM EST FRI FEB 29 2008

...SNOW ADVISORY IN EFFECT UNTIL 4 PM EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS...
UPPER HUDSON VALLEY AND MID HUDSON VALLEY.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SNOW ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SNOW ADVISORY.

THERE IS A CHANCE OF A LIGHT WINTRY MIX OF PRECIPITATION MONDAY...
INCLUDING THE POSSIBILITY OF FREEZING RAIN.

A STRONG LOW PRESSURE SYSTEM MAY BRING SIGNIFICANT AMOUNTS OF
PRECIPITATION TUESDAY INTO WEDNESDAY. THERE IS THE POTENTIAL FOR A
WINTRY MIX OF PRECIPITATION AND POSSIBLY HEAVY RAINFALL. THERE IS
STILL QUITE A BIT OF UNCERTAINTY WITH REGARDS TO THE EVOLUTION OF
THIS SYSTEM...AS WELL AS TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SEND SNOWFALL AMOUNTS OF 2 INCHES OR
MORE TO THE NATIONAL WEATHER SERVICE.

CTZ001-013-MAZ001-025-NYZ039>041-047>054-058>061-063-066-082>084-
VTZ013>015-011200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
445 PM EST FRI FEB 29 2008

...HEAVY SNOW WARNING IN EFFECT UNTIL 4 PM EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND EASTERN MOHAWK
VALLEY...SCHOHARIE VALLEY...EASTERN CATSKILLS...THE GREATER
CAPITAL DISTRICT...SARATOGA REGION...TACONICS...BERKSHIRES...
LITCHFIELD HILLS AND SOUTHERN VERMONT.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAVY SNOW WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAVY SNOW WARNING.

THERE IS A CHANCE OF A LIGHT WINTRY MIX OF PRECIPITATION MONDAY...
INCLUDING THE POSSIBILITY OF FREEZING RAIN.

A STRONG LOW PRESSURE SYSTEM MAY BRING SIGNIFICANT AMOUNTS OF
PRECIPITATION TUESDAY INTO WEDNESDAY. THERE IS THE POTENTIAL FOR A
WINTRY MIX OF PRECIPITATION AND POSSIBLY HEAVY RAINFALL. THERE IS
STILL QUITE A BIT OF UNCERTAINTY WITH REGARDS TO THE EVOLUTION OF
THIS SYSTEM...AS WELL AS TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SEND SNOWFALL AMOUNTS OF 4 INCHES OR
MORE TO THE NATIONAL WEATHER SERVICE.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

2 heavy snow. Local standard time, as filed.

Heavy Snow, Northern Berkshire

When
March 1, 12:00 AM EST to 11:00 AM EST
Where
Northern Berkshire forecast zone
Reported by
Trained Spotter
Coordinates
42.371, -73.206 (the zone’s center; the record gives no point)

Heavy Snow, Southern Berkshire

When
March 1, 12:00 AM EST to 11:00 AM EST
Where
Southern Berkshire forecast zone
Reported by
Trained Spotter
Coordinates
42.371, -73.206 (the zone’s center; the record gives no point)

What these are

Heavy Snow
Snowfall reaching the local warning threshold without the other hazards of a winter storm.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Massachusetts in 2008Every state in 2008This day in weather historyWarnings in Massachusetts, March 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 88519, 88520.